Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is the drug for high blood pressure

Premium Questions

Dr.  VENKAT SIVAYOGI MD

What is best drug treatment for high blood pressure? ... View answer

Answered by : Dr. VENKAT SIVAYOGI ( Internal Medicine Specialist)
Dr. Rajesh Teli MD

i am 56 year old - femal. I am taking Asoex 2.5 for my high BP frequently. I feel tied. what are the common side effects of this drug ... View answer

Answered by : Dr. Rajesh Teli ( Cardiologist)
Dr.  Hardik Thakker MD

also. He the prescribed what I'm using now. But the problem is that my High Blood Pressure still ...I'm taking Cilacar 10 and Tellista 80 in the morning. These two drugs were replaced by... View answer

Answered by : Dr. Hardik Thakker ( Internal Medicine Specialist)
Dr. Ilir Sharka MD

never smoked or taken drugs, drinks socially, and has about one cup of coffee a day. He has been ... hockey equipment that he wears on a daily basis that is not always cleaned properly? What would you ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Sumanth.P MD

causes me to involuntarily cough . I'm a non smoker/non drinker and I don't do drugs. I suffer ... other symptoms up to the fibro and I don't get the help I need anyway. What I'm asking is, what can ... View answer

Answered by : Dr. Sumanth.P ( General & Family Physician)

Public Forum Discussions

Dr.  Het Ram Bishnoi MD

i was at the doctor just a few hours ago because of headache , my blood pressure measured 160 ... my bood pressure needs to be lowered now not later, is there any drug i can take for now? ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Mahesh Mudhol MD

blood pressure 137 over 103 with headache nausea in 30 years female and in 3 hours it become 126over96 at last 122over 83 without any drugs and the physician asked me to measure it for the next 2 ... View answer

Answered by : Dr. Mahesh Mudhol ( HIV AIDS Specialist)
Dr. Shankar Iyer MD

I am 72, female, not taking any drugs except occasionally pain medication for my osteoarthritis. I keep feeling dizzy on and off and my BP, when I am now feeling quite unwell, is 143/85, with 88 pulse ... View answer

Answered by : Dr. Shankar Iyer ( Cardiologist)
Dr. VPYK PRASANNA MD

tthis sinking dizzy feeling. I went into the drug store and measured my blood pressure on the machine ... to lighter eating. My blood pressure is never over 120/80. After work I had a... View answer

Answered by : Dr. VPYK PRASANNA ( General & Family Physician)
Dr. Sabiha Banu MD

there that I should ask my doctor about? Also, I have no idea what is causing my high blood pressure. I am 37 ... around 8 o clock. What was happening was my blood pressure... View answer

Answered by : Dr. Sabiha Banu ( Anesthesiologist)

Mobile Questions and Answers

Dr.  Nishad BN MD

Hi Initially decrease salt intake. If it is first time better to rule out any possibility of secondary hypertension from kidney problems or heart problems or endocrine. if essential hypertension and not improved by low...

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. It depends upon the value of blood pressure . Mild blood pressure e.g. 140 / 85 mm of Hg at the age of 42 , usually don't develop any symptoms....

Dr.  T Chandrakant MD

Commonest symptom of high blood pressure is headache. Associated symptoms can be not feeling well , fatigued and a bit disoriented. Also can have giddiness, noise in ears. Better to get blood...